# SDR ASAA2014121409964

- Difficulty date: December 14, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 51,676 hours, 29,036 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6552870U504
- Condition: Cracked
- Location: Seal Depressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FAIRING COMPOUND FOUND L2 DOOR UPPER HINGE SEAL DEPRESSOR FITTING CRACKED.   ACFT GROUNDED. R & R IAW SRM 51-40-02-0G-0 , 51-40-05-0G-0, FIG 2.
